# SDR AALA202206014706

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A300*
- Aircraft serial: 6162
- Aircraft time: 25,003 hours, 7,435 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P6264
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 18,094 hours, 8,209 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN BOARDING AIRCRAFT NOTICED MUSTY DIRTY SOCK SMELL.  PREVIOUS FLIGHT ATTENDANTS ADVISED THEY HAD A FUMES EVENT DURING DESCENT AND LANDING. MAINTENANCE ISOLATED SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
